# SDR AU010027

- Difficulty date: January 11, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV13J5147
- Condition: Seized
- Location: Hydraulic Sys
- Part time: 25,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC STANDBY MODULE SHUTOFF VALVE SEIZED.
